MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WATCHMAN FLX?; SYSTEM, APPENDAGE CLOSURE, LEFT ATRIAL

BOSTON SCIENTIFIC CORPORATION WATCHMAN FLX?; SYSTEM, APPENDAGE CLOSURE, LEFT ATRIAL
Model Number M635WU50270
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Transient Ischemic Attack (2109); Thrombosis/Thrombus (4440)
Date of Event 12/16/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that thrombosis and transient ischemic attack occurred.A left atrial appendage (laa) closure procedure was performed, and a 27mm watchman flx delivery system was successfully implanted on (b)(6) 2023.The patient was discharged on dual antiplatelet therapy (dapt) for six (6) months and then switched to aspirin.On (b)(6) 2025 the patient presented to the hospital with transient ischemic attack (tia) symptoms.A transesophageal echocardiography (tee) was performed, and a large mobile thrombus was noted attached to the mitral face of the closure device.The patient started heparin and was remained on (b)(6) 2025 and it was noted that the thrombus changed and has significant movement.The patient was referred to the university of iowa for a thrombectomy procedure with a sentinel protection device.The procedure was successful, and the thrombus was aspirated using the non-boston scientific (bsc) device.All tia symptoms were transient and resolved.The patient was discharged on (b)(6) 2025 and is expected to fully recover.

Brand Name
WATCHMAN FLX?
Common Device Name
SYSTEM, APPENDAGE CLOSURE, LEFT ATRIAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23888603
Report Number2124215-2025-92932
Device Sequence Number9622795
Product Code NGV
UDI-Device Identifier08714729860501
UDI-Public(01)08714729860501(17)251129(10)30624765
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
P130013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/29/2025
Device Model NumberM635WU50270
Device Catalogue NumberM635WU50270
Device Lot Number0030624765
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2025
Initial Report FDA Received Date12/24/2025
Date Device Manufactured11/30/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age61 YR
Patient SexFemale
Patient RaceWhite